Relapse of Urinary Tract Infection after treatment

Patient

Q: Hi, I had blood in urine 3 weeks ago then I visited to the local doctor. The doctor took my blood and urine samples and after a few days told me that I have UTI E-coli bacteria infection which is causing blood. The doctor prescribed antibiotics for 5 days. After using medicine the blood from urine was disappeared. Now after finishing my medication I am feeling the little itching and burning in my genital area. What you think the reason? What I should do next? Best regards, Aisha

Doctor

A:   It may be possible that your UTI may not have cleared completely and require a longer course of antibiotic for the cure of infection. Another possibility is that the infection may be due to kidney infection or related to kidney stones, which may  require further investigation like ultrasound and X-ray examination for accurate diagnosis and specific treatment. You need to consult your doctor again for further treatment.


 

Related Q&A

Q: For a while It constantly felt like I had to urinate but I never really had to, and it was painful to do so. When thi...

Q: I have urinary problems now for a few weeks (frequency, urgency, can't seem to empty bladder, and slight burning). I...

Q: Hello, I had protected sex about a week ago, and now I currently have slight redness/irritation at the tip of my p...

Q: Sir few drops of blood came after i urinate this happen from 15years every year some times now i am 37 years three mo...

Q: I have had UTI for over 7 months now I'm a 20 year old girl, I've just started engaging in sexual activity. I've take...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews